Brilinta And Muscle Discomfort

1 Reply Updated



Conversation Starter

Robin Says:


I have been on Brilinta for 2 days at 90 mg , 2x per day and i have this muscle discomfort below my right armpit and some slight burning sensation in my back same side.. I wonder if anyone else has something like this. I had no side affects in the 1st 24 hours. I also have some slight unsteadiness, fatigue . Would like to know your thoughts.There might be some very slight cramping in my legs too. Will all this go away once i get use to this med?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Robin! How are you feeling? Has there been any change?

It could be due to the medication, especially since you are so new to taking it, according to FDA reports. You may also experience nausea, dizziness, and headache.

Yes, such side effects should go away, once your body gets used to the medication, but that may take about 4 to 5 weeks.

And it is always a good idea to consult your doctor about such symptoms to be safe.

Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

Stomach discomfort and pain
I feel some discomfort in my stomach; almost bloated. I take Magnesium Milk of Trisilicate (MMT) and pain relievers. I a...
Amox Tr K Clv med and mouth discomfort
This medication has caused me sever tounge pain. sore tender and all white. My infection has cleared up but my mouth hur... 6 replies
Dizziness/Spaciness and general discomfort in first week on Eliquis
I have started Eliquis for the second time (gave up on first try after 4 days). I'm now on day 4 and continuing to f... 2 replies
which is better between brilinta and preva as
I am having 2 stent 3month back, i was prescribed brilinta 90 twice a day i have taken it but coz of its high cost i wan... 1 reply
nitrocontin 6.4, lipicure 40mg and brilinta 90m side effects
I am a Tanzanian and went for treatment to Narayana Hospital in Bengaluru and I am Back home now. I was diagonised block...
Joint discomfort
My husband has recently started taking 20 mg lipitor and is experiencing severe joint discomfort after that .Doctor has ... 2 replies
Chest discomforti
I have dibetes 2 depression. Obesity n my weight is 100Kg htn. Sometimes i have discomfort in my chest after smoking but...
Having Discomfort Of Stomuch Want To Take Scopinal
plz advise me that can i take scopinal for the discomfort of stomuch with light pain ## Have you seen a doctor to discov... 4 replies
Stomach Discomfort On Suboxone
I've been taking many Oxy 80's daily for the past 2 years. I am on 8mg sub film 2x daily. I still experienced pr... 2 replies
stomach discomfort
Which combination solve the best for stomach discomfort,belching, 1)antacids(mylanta,magtasil,aromag,hydrosil tablet) 2)...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 June 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA